# SDR AALA201602299004

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 60,304 hours, 22,432 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R962
- Condition: Dirty
- Location: Zone 100
- Part time: 53,739 hours, 20,925 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  NOXIOUS FUMES FROM A/C VENTS WITH APU & PACS ON.  ACCOMPLISHED TASK CARD 26L31049009, APU LOAD COMPRESSOR WASH, & NOTED AN OILY RESIDUE ON APU COMPARTMENT FWD WALL FROM APU LOAD VLV, DURING THE WASH.  THE RESIDUE OIL WAS REMOVED, THE APU & THE APU COMPARTMENT WAS CLEANED.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECKS WITH NO LEAKS OR ODORS BEING DETECTED.
